MathSciNet Relay Station
MathSciNet bibliographic data
MR1604823 46E40 (46B20 46B28 47B60)
Emmanuele, G.; Rao, T. S. S. R. K. Spaces of Bochner integrable functions and spaces of representable operators as $\germ U$-ideals. Quart. J. Math. Oxford Ser. (2) 48 (1997), no. 192, 467–478.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement